# SDR QXEA2025120500362

- Difficulty date: December 2, 2025
- Submitted: December 5, 2025
- Operation: Air carrier
- Aircraft: N665QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000965
- Aircraft time: 3,938 hours, 3,468 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Faulted
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

FLIGHT 2493. IN CRUISE AT FL350, ALL DISPLAYS MOMENTARILY WENT DARK FOR APPROXIMATLY THREE SECONDS, WHEN THEY RETURNED, THE EICAS REAPPEARED NORMALLY BUT BOTH MFDS WERE DISPLAYING EICAS INFORMATION WHILE THE PFD CONTINUED TO SHOW CORRECTLY. CYCLED THE DISPLAY FROM MFD TO AUTO, THEN EVERYTHING WENT BACK TO NORMAL REMOVED FROM SERVICE. PERFORMED A/C MESSAGE CHECK AND FOUND NO EXISING FAULTS. REF AMM 45-45-00-870-803-A. PERFORMED DISPLAYS OPS TEST AND ALL OPS ARE NORMAL AT THIS TIME. RETURNED TO SERVICE.
